Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Rabipur vaccine taken after dog scratch. Muscle pain, headaches, dizziness followed. Two more doses required?

hi doctor..i am in need of you..actually my mother experienced a scratch from a stray dog few days she took the rabipur booster vaccine ..she took the 3rd dose on the 7th day and after sometime she started having extreme muscle pain in her hand, stomach irritations,severe headaches and a bit of dizziness i wanted to ask 1 has the rabipur vaccine got something to do with her pain and headaches? 2 is it very serious? 3 will the pain go away with time? 4 she still needs 2 more doses on the 14th and 28th day i heard? so will the pain again reappear..? plz help doctor ....
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Thanks for asking,
First of all I would like tell you that this vaccine has nothing with headache or pain neither these things are that much serious, sometimes vaccine can produce pain at the site of injection if pain is not bearable you can consult a physician for it . there should not be any problem in taking other two doses of vaccines as well.
Take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor